# SDR MASA2012053134836

- Difficulty date: May 29, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Cndair CL6002C10
- Aircraft serial: 425
- Aircraft time: 38,685 hours, 40,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3017424
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EGRESS LIGHT INOPERATIVE.  REMOVED AND REPLACED BULB ON FORWARD LEFT EGRESS EMERGENCY LIGHT.
